# SDR SWIA2024F00636

- Difficulty date: May 25, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 42,234 hours, 30,795 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION AND GOUGES NOTED AT FWD CARGO LOWER CLOSE SKIN (THRESHOLD) BETWEEN FS533-FS581 (MARKED)REPAIRED FWD CARGO LOWER CLOSE SKIN (THRESHOLD) BETWEEN FS533-FS581 REF REO 670-53-31-890 REV -- DATED 2024-07-04. COMPLIED WITH 51-900-1002-SKY AND SEE CONTINUATION FOR DETAILS
